Quantum diffusion and generalized Rényi dimensions of spectral measures
Journées équations aux dérivées partielles (2000), article no. 1, 16 p.

We estimate the spreading of the solution of the Schrödinger equation asymptotically in time, in term of the fractal properties of the associated spectral measures. For this, we exhibit a lower bound for the moments of order p at time T for the state ψ defined by [1 T 0 T |X| p/2 e -itH ψ 2 dt]. We show that this lower bound can be expressed in term of the generalized Rényi dimension of the spectral measure μ ψ associated to the hamiltonian H and the state ψ. We especially concentrate on continuous models.

@article{JEDP_2000____A1_0,
     author = {Barbaroux, Jean-Marie and Germinet, Fran\c{c}ois and Tcheremchantsev, Serguei},
     title = {Quantum diffusion and generalized {R\'enyi} dimensions of spectral measures},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {1},
     publisher = {Universit\'e de Nantes},
     year = {2000},
     zbl = {01808691},
     mrnumber = {2001f:81042},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_2000____A1_0/}
}
TY  - JOUR
AU  - Barbaroux, Jean-Marie
AU  - Germinet, François
AU  - Tcheremchantsev, Serguei
TI  - Quantum diffusion and generalized Rényi dimensions of spectral measures
JO  - Journées équations aux dérivées partielles
PY  - 2000
DA  - 2000///
PB  - Université de Nantes
UR  - http://www.numdam.org/item/JEDP_2000____A1_0/
UR  - https://zbmath.org/?q=an%3A01808691
UR  - https://www.ams.org/mathscinet-getitem?mr=2001f:81042
LA  - en
ID  - JEDP_2000____A1_0
ER  - 
Barbaroux, Jean-Marie; Germinet, François; Tcheremchantsev, Serguei. Quantum diffusion and generalized Rényi dimensions of spectral measures. Journées équations aux dérivées partielles (2000), article  no. 1, 16 p. http://www.numdam.org/item/JEDP_2000____A1_0/

[1] I.N. Akhiezer, I.M. Glazman, Theory of linear Operators in Hilbert spaces Vol II, Ungar, New-York, 1963.

[2] J.-M. Barbaroux, J.-M. Combes, R. Montcho, Remarks on the relation between quantum dynamics and fractal spectra, J. Math. Anal and Appl. 213 (1997), 698-722. | MR 98g:81028 | Zbl 0893.47048

[3] J.-M. Barbaroux, F. Germinet, S. Tcheremchantsev, Nonlinear variation of diffusion exponents in quantum dynalics, C.R. Acad. Sci., Parist.330 Série I (1999), 409-414. Fractal dimensions and the phenomenon of intermittency in quantum dynamics, Preprint (2000). | Zbl 0963.81024

[4] J.-M. Barbaroux, F. Germinet, S. Tcheremchantsev, Generalized fractal dimensions : equivalences and basic properties, Preprint (2000).

[5] J.-M. Barbaroux, H. Schulz-Baldes, Anomalous quantum transport in presence of self-similar spectra, Ann. Inst. Henri Poincaré Vol 71, Numero 5 (1999), 1-21. | Numdam | MR 2001a:82068 | Zbl 01421478

[6] J.-M. Barbaroux, S. Tcheremchantsev, Universal Lower Bounds for Quantum Diffusion, J. Funct. Anal. 168 (1999), 327-354. | MR 2000h:81060 | Zbl 0961.81008

[7] J.-M. Combes, Connection between quantum dynamics and spectral properties of time evolution operators in «Differential Equations and Applications in Mathematical Physics», Eds. W.F. Ames, E.M. Harrel, J.V. Herod (Academic Press 1993), 59-69. | MR 94g:81205 | Zbl 0797.35136

[8] J.-M. Combes, G. Mantica, A sparse potential test of Guarneri bounds, to appear in the Proceeding of the Conference on Asymptotics Properties of Time Evolutions in Classical and Quantum Systems, Bologna, 1999.

[9] Del Rio R., Jitomirskaya S., Last Y., Simon B., Operators with singular continuous spectrum IV : Hausdorff dimensions, rank one perturbations and localization, J. d'Analyse Math. 69 (1996), 153-200. | MR 97m:47002 | Zbl 0908.47002

[10] K.-J. Falconer, The Geometry of Fractal Sets, Cambridge Tracts in Mathematics, No 85, Cambridge Univ. Press, UK, 1985. | MR 88d:28001 | Zbl 0587.28004

[11] I. Guarneri, Spectral properties of quantum diffusion on discrete lattices, Europhys. Lett. 10 (1989), 95-100; On an estimate concerning quantum diffusion in the presence of a fractal spectrum, Europhys. Lett. 21 (1993), 729-733.

[12] I. Guarneri, H. Schulz-Baldes, Lower bounds on wave packet propagation by packing dimensions of spectral measures, Math. Phys. Elec. J. 5, paper 1 (1999). | MR 2000d:81033 | Zbl 0910.47059

[13] I. Guarneri, H. Schulz-Baldes, Intermittent lower bound on quantum diffusion, Lett. Math. Phys. 49 (1999), 317-324. | MR 2001c:81044 | Zbl 1001.81019

[14] S. Jitomirskaya, Y. Last : Dimensional Hausdorff properties of singular continuous spectra Phys. Rev. Letters 76 (1996), 1765-1769. | MR 96k:81041 | Zbl 0935.81018

[15] Y. Last, Quantum Dynamics and Decomposition of Singular Continuous Spectrum, J. Funct. Anal 142 (1996), 406-445. | MR 97k:81044 | Zbl 0905.47059

[16] G. Mantica. Quantum intermittency in almost periodic systems derived from their spectral properties, Physica D 103 (1997), 576-589; Wave Propagation in Almost-Periodic Structures, Physica D 109 (1997), 113-127. | Zbl 0925.58041

[17] R.S. Strichartz: Fourier asymptotics of fractal measures, J. Funct. Anal. 89 (1990), 154-187. | MR 91m:42015 | Zbl 0693.28005

[18] B. Simon, Schrödinger semi-groups, Bull. Amer. Math. Soc. Vol. 7, n° 3 (1982), 447-526. | MR 86b:81001a | Zbl 0524.35002

[19] S.J. Taylor, C. Tricot, Packing Measure, and its Evaluation for a Brownian Path, Trans. Amer. Math. Soc. 288 (1985), 679-699. | MR 87a:28002 | Zbl 0537.28003